Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 5, 2010, 3:28 PM CDT for Macoupin County, Montgomery County, Illinois. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2010, 3:28 PM CDT (20:28 UTC)
- Expired
- Apr 5, 2010, 4:15 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Macoupin County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:30 PM CDT | HAIL 0.7 | 3 E Mount Olive, IL | |
| Apr 5, 4:02 PM CDT | HAIL 0.25 | Hillsboro, IL | SEVERAL REPORTS OF PEA SIZE HAIL IN THE SOUTH PART OF TOWN |
| Apr 5, 4:10 PM CDT | FUNNEL CLOUD | 4 Sw Hillsboro, IL | POSSIBLE FUNNEL CLOUD |
| Apr 5, 4:15 PM CDT | TORNADO | 2 Sw Hillsboro, IL | LAW ENFORCEMENT AND STORM SPOTTERS OBSERVE A SMALL TORNADO ON THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:51 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS53 KLSX 052028
SVRLSX
ILC117-135-052115-
/O.NEW.KLSX.SV.W.0025.100405T2028Z-100405T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 415 PM CDT
* AT 325 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL AT WHITE HALL AT 326
PM. DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE WITH
THIS STORM. THIS STORM WAS LOCATED NEAR MOUNT OLIVE...OR 6
MILES NORTHEAST OF STAUNTON...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...TAYLOR SPRINGS...WALSHVILLE...PANAMA AND DONNELLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHWESTERN ILLINOIS AND EAST CENTRAL MISSOURI.
LAT...LON 3903 8959 3901 8960 3900 8975 3906 8979
3922 8947 3903 8938
TIME...MOT...LOC 2028Z 254DEG 21KT 3907 8968
WIND...HAIL 60MPH 1.75IN
$$
TES1 follow-up statement
170
WWUS53 KLSX 052047
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT MON APR 5 2010
ILC117-052054-
/O.CAN.KLSX.SV.W.0025.000000T0000Z-100405T2115Z/
MACOUPIN IL-
347 PM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3903 8938 3903 8959 3902 8960 3901 8961
3901 8970 3905 8971 3909 8971 3922 8947
TIME...MOT...LOC 2044Z 254DEG 21KT 3910 8956
$$
ILC135-052115-
/O.CON.KLSX.SV.W.0025.000000T0000Z-100405T2115Z/
MONTGOMERY IL-
347 PM CDT MON APR 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MONTGOMERY COUNTY UNTIL 415 PM CDT...
AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF TAYLOR SPRINGS...OR 7 MILES SOUTHWEST OF HILLSBORO...
MOVING EAST AT 25 MPH.
IN ADDITION...AT 323 PM...GOLF BALL SIZED HAIL WAS REPORTED IN WHITE
CITY IN SOUTHEASTERN MACOUPIN COUNTY WITH THIS STORM. THIS IS A
CORRECTION ON TIME AND LOCATION TO THE REPORT GIVEN EARLIER WITH
THIS WARNING. QUARTER SIZED HAIL WAS ALSO REPORTED AT MOUNT OLIVE AT
326 PM.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...TAYLOR SPRINGS...PANAMA AND DONNELLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3903 8938 3903 8959 3902 8960 3901 8961
3901 8970 3905 8971 3909 8971 3922 8947
TIME...MOT...LOC 2044Z 254DEG 21KT 3910 8956
WIND...HAIL 60MPH 1.75IN
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:51 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 5, 12:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1251 PM CDT MON APR 5 2010 .UPDATE... /1212 PM CDT MON APR 5 2010/ RATHER COMPLEX SITUATION FOR AREA THIS AFTERNOON. ELEVATED STORMS CONTINUE TO TRUCK ACROSS NORTHEAST MISSOURI AND INTO WEST CENTRAL ILLINOIS AT THIS TIME...WHILE ELEVATED STORMS ARE ALSO TRYING TO FIRE ALONG THE I-44 CORRIDOR OVER MISSOURI FROM STL TO ROLLA. FORECAST SOUNDINGS INTO EARLY AFTERNOON SUGGEST THAT STORM CLUSTER NEAR PPQ WILL CONTINUE TO ROLL INTO CENTRAL IL...WHILE ELEVATED STORMS WILL BE PERCOLATING FROM STL AREA INTO S IL. SVR WX CONCERN WILL INITIALLY BE HAIL AND WIND WITH ELEVATED STORMS AND PERHAPS ROTATIING SUPERCELLS....BUT IF STORMS CAN BECOME MORE SURFACED BASED LOW LEVEL WILL CERTAINLY BE SUPPORTIVE OF A TORNADO THREAT. MEANWHILE...WILL ALSO BE WATCHING DEVELOPMENT OF INTENSE STORMS OVER NW MO THAT MAY THREATEN OUR N AREAS LATER THIS AFTERNOON AND THIS EVENING. SHEAR...INSTABILITY...AND LAPSE RATES PROGGED INTO THIS AREA ALL SUGGEST A FAIRLY GOOD THREAT OF SUPERCELLS WITH VERY FAVORABLE TURNING OF LO LVL WINDS AND FAIRLY STEEP MID LEVEL LAPSE RATES...BOTH SUGGESTING A PRONOUNCED TORNADO AND LARGE HAIL THREAT. MAIN QUESTION FOR THIS AREA IS EXACTLY WHERE THE AXIS OF STORMS WILL SET UP...BUT IT CERTAINLY APPEARS THAT OUR N 8 COUNTIES WILL BE UNDER THE GREATEST THREAT. TRUETT && .DISCUSSION... /418 AM CDT MON APR 5 2010/ PRIMARY CONCERN WITH THIS FCST PCKG IS POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS OVER THE NEXT FEW DAYS. SFC CDFNT WAS LOCATED NEAR THE I70 CORRIDOR EARLY THIS MORNING WITH A FEW THUNDERSTORMS JUST AHEAD OF THE FNT IN IN/IL/MO/KS. MARKED MOISTURE DIFFERENCE NOTED ACROSS THE BDRY WITH DEWPOINTS IN THE 60S ACROSS CENTRAL AND SRN MO AND IN THE 30S ACROSS SRN IA. BDRY WILL BEGIN LIFTING NWD TODAY AS A WMFNT...ACTING TO SPREAD THAT MOISTURE INTO NRN MO/SRN IA AHEAD OF AN APCHG TROF. ELEVATED -TSRA EXPECTED TO DVLP INVOF THE WMFNT TODAY WITH THE PCPN THREAT SHIFTING NWD WITH THE FNT AND MCONV ON NOSE OF H85 LLJ. STEADILY INCREASING SBCAPE AND ROBUST VALUES OF 0-6 KM SHEAR DURING THE AFTN/EVE SUGGEST THAT SEVERE WEATHER IS POSSIBLE WITH ANY STORMS THAT BECOME SFC BASED ACROSS NRN MO AND WEST CENTRAL IL. NEXT CHC FOR -TSRA WILL BE TOMORROW AFTN/EVE INTO WED AS SFC LOW OVER KS LIFTS NEWD AND SENDS A CDFNT THROUGH THE REGION. CURRENT THINKING IS THAT A LINE OF TSRA WILL DVLP AHEAD OF THE CDFNT WITH MODEL FCSTS OF CAPE AND SHEAR SUFFICIENT FOR STRONG TO SEVERE STORMS TO PERSIST ON TUE NIGHT AS THE LINE MOVES EWD. PCPN WILL END FM W TO E ON WED NIGHT BEHIND THE CDFNT AS THE UPPER LVL TROF MOVES THROUGH THE CENTRAL CONUS. TEMPERATURES WILL BE MUCH COOLER BEHIND THE FNT ON WED AND THU. NO CHANGES PAST 00Z FRI. KANOFSKY && .AVIATION... /1243 PM CDT MON APR 5 2010/ WARM FRONT DRAPED ALONG THE I-70 CORRIDOR IS MOVING SLOWLY NORTH. WINDS VEER SHARPLY FROM THE NORTHEAST TO THE SOUTH AS THE FRONT MOVES NORTH. SCATTERED THUNDERSTORMS WILL BE ONGOING ACROSS THE AREA THIS AFTERNOON...ENDING DURING THE EARLY EVENING. THINK ANY GIVEN POINT IN THE AREA HAS A 30-40% CHANCE OF SEEING A STORM THIS AFTERNOON. THE LOW LEVEL JET WILL REALLY RAMP UP TONIGHT...SO LOW LEVEL WIND SHEAR IS A CONCERN AFTER EARLY EVENING. STRONG AND GUSTY SOUTHWEST WINDS AND VFR CONDITIONS WILL PREVAIL ON TUESDAY. SPECIFICS FOR KSTL... HAVE A COUPLE OF THUNDERSTORMS HEADED TOWARD THE TERMINAL AT THIS TIME. THEY DO NOT APPEAR TO BE VERY STRONG AT THIS TIME...BUT COULD CAUSE SOME VARIABLE GUSTY WINDS. AFTER THE STORMS PASS...30-40% CHANCE FOR STORMS THIS AFTERNOON AS MENTIONED ABOVE. SAME LOW LEVEL WIND SHEAR CONCERNS AND GUSTY WINDS TOMORROW AS WELL. WIND GUSTS FROM THE SOUTHWEST ACROSS THE MAIN RUNWAYS WILL LIKELY EXCEED 30KTS AT TIMES. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 5, 4:54 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT MON APR 5 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 70. SOME OF THE STORMS COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE. STRONG SOUTHERLY WINDS WITH GUSTS UP TO 30 MPH ARE EXPECTED ON TUESDAY AFTERNOON. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Apr 5, 1:26 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL MILTON 39.56N 90.65W
04/05/2010 M0.50 INCH PIKE IL TRAINED SPOTTER
&&
BRITTLocal storm report, Apr 5, 2:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL SHIPMAN 39.12N 90.05W
04/05/2010 M0.25 INCH MACOUPIN IL STORM CHASER
&&
KARLZLocal storm report, Apr 5, 3:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
307 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 2 NE DORSEY 39.00N 89.96W
04/05/2010 M0.25 INCH MADISON IL TRAINED SPOTTER
&&
BRITTLocal storm report, Apr 5, 3:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL WILSONVILLE 39.07N 89.86W
04/05/2010 E0.70 INCH MACOUPIN IL LAW ENFORCEMENT
&&
BRITTLocal storm report, Apr 5, 3:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL WHITE CITY 39.07N 89.76W
04/05/2010 M1.75 INCH MACOUPIN IL EMERGENCY MNGR
&&
KARLZLocal storm report, Apr 5, 3:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL MOUNT OLIVE 39.07N 89.73W
04/05/2010 M1.00 INCH MACOUPIN IL EMERGENCY MNGR
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 26 min |
| Apr 4, 8:55 PM CDT | Tornado Warning | LSX | Calhoun | 35 min |
| Apr 4, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 32 min |
| Apr 4, 9:22 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 38 min |
| Apr 4, 9:38 PM CDT | Tornado Warning | LSX | Greene, Jersey | 26 min |
| Apr 4, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Pike | 40 min |
| Apr 4, 9:55 PM CDT | Tornado Warning | LSX | Macoupin | 35 min |
| Apr 4, 10:16 PM CDT | Tornado Warning | LSX | Greene, Macoupin | 29 min |
| Apr 4, 10:30 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Montgomery | 45 min |
| Apr 4, 10:35 PM CDT | Tornado Warning | LSX | Macoupin | 40 min |
| Apr 4, 10:41 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 34 min |
| Apr 4, 10:48 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 42 min |
| Apr 4, 11:13 PM CDT | Tornado Warning | LSX | Jersey, Macoupin | 32 min |
| Apr 4, 11:29 PM CDT | Tornado Warning | LSX | Montgomery | 46 min |
| Apr 4, 11:51 PM CDT | Tornado Warning | LSX | Fayette, Montgomery | 39 min |
| Apr 4, 11:54 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 36 min |
| Apr 5, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 30 min |
| Apr 5, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 40 min |
| Apr 5, 4:07 PM CDT | Areal Flood Advisory | LSX | Montgomery | 4 hr |
| Apr 5, 4:16 PM CDT | Tornado Warning | LSX | Fayette, Montgomery | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.